MAUDE Adverse Event Report: AROA BIOSURGERY RESTELLA; SURGICAL MESH

AROA BIOSURGERY RESTELLA; SURGICAL MESH
Catalog Number R20253-1018G
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Wound Dehiscence (1154); Necrosis (1971); Post Operative Wound Infection (2446)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a unilateral (right) mastectomy, after which a 500cc expander was implanted.Before implantation, the pocket was irrigated with chlorpactin and the skinflap treated with betadyne.Two restella devices were sewn together with 3-0 monocryl, covering the expander and attached to its tabs.The expander tabs were attached to the chest wall.A blake drain was placed medially and along the imf and the skin flap closed.The incision was covered with gauze and wound dressing.On (b)(6) 2019, about a week after surgery, the skin flap had developed necrosis and became infected.As a result the expander and its restella cover were removed.

Brand Name
RESTELLA
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks
auckland, 2022
NZ  2022
MDR Report Key8983935
Report Number3010513348-2019-00004
Device Sequence Number3330152
Product Code FTM
UDI-Device Identifier09421905067058
UDI-Public09421905067058
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2019
Report Date (Section F) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue NumberR20253-1018G
Device Lot NumberERT-9E01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/21/2019
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer08/26/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR